@Article{AAM-39-29, author = {Singh , Khushbu and Kaladhar , Kolla}, title = {A Mathematical Study for the Stability of Two Predator and One Prey with Infection in First Predator Using Fuzzy Impulsive Control}, journal = {Annals of Applied Mathematics}, year = {2023}, volume = {39}, number = {1}, pages = {29--48}, abstract = {

In this study, we develop a set of ordinary differential equations that represents the dynamics of an ecosystem with two predators and one prey, but only the first predator population is affected by an infectious disease. The Lotka-Volterra predator-prey system’s model stability have been examined using the Takagi-Sugeno (T-S) impulsive control model and the Fuzzy impulsive control model. Following the formulation of the model, the global stabilities and the Fuzzy solution are carried out through numerical simulations and graphical representations with appropriate discussion for better understanding the dynamics of our proposed model.

}, issn = {}, doi = {https://doi.org/10.4208/aam.OA-2023-0003}, url = {http://global-sci.org/intro/article_detail/aam/21632.html} }